# SDR FDEA201107273000

- Difficulty date: July 27, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,168 hours, 21,606 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: D221350001
- Condition: Bent
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOWNLOCK SPRINGS (2 EA) BENT.  REPLACED BENT SPRINGS FOR RT MLG LOCK LINK IAW AMM 32-11-19-04.
